# SDR IPXA2020061556514

- Difficulty date: May 24, 2020
- Submitted: June 15, 2020
- Operation: Air carrier
- Aircraft: N276UP
- Make and model: Doug MD-11F
- Aircraft serial: 48579
- Aircraft time: 62,662 hours, 14,492 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: AEA75391
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C MAIN CABIN L3 DOOR FWD JAMB HAS CORROSION IN 3 PLACES.  REPAIRED MAIN CABIN L3 DOOR FWD JAMB CORROSION IAW EA 011-5340-01-A8327 REV IR AND EO MD11-5340-76829-A. (MINOR)
